Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have consistant dizziness with tiredness. Taking Vitamin Supplements. CT scan normal. Suggest

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
Have consistant dizziness everyday along with tiredness. Taking Vitamin Supplements each day.
Been having this problem on/off since spring 2012! Seems like it is getting worse and not better.
Already been to a few different doctors last year when first diagnosed with this problem.
(ears been checked twice, eyes checked twice, CT Scan health issue is still NOT resolved!!)
Take Drammine before car trips and took one before boat ride over the weekend.
Suppose to be flying next month in August and really terrifyed about going!
Some advice/solution would be greatly appreciated on how to get rid of this completely.
Thank You,
Posted Mon, 29 Jul 2013 in General Health
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Hi and thanks for the query,

The most important and crucial issue here is identifying the cause of the dizziness. It s unfortunate that the cause has not been identified yet, but i still honestly think more still remains to be done to fully exploit and determine the cause of the dizziness. It might be necessary to precise if you could remember a situation or circumstance under which you first experienced this. Have you been able to identify and relieving or aggravating factors associated with dizziness in your case? Any family history of ear disease, heart disease or low blood pressure? Some drugs could cause dizziness.These precisions might be very important in the evaluation process.

A clear identification of what you consider dizziness determines the diagnostic and treatment approach. This could be vertigo, disequilibrium, presyncope, or lightheadedness. Causes of these various symptoms or feelings are completely different. It s interesting you have undergone a complete ENT evaluation already.

Depending on the cause , steroids and antibiotic injections , like in Menier s disease, specific manouvres, Alpha agonists, drugs like mineralocorticoids could be used. I am afraid you might need to book an appointment with a neurologist and may be another ENT specialist depending on the case. I understand could be difficult and frustrating. But I suggest you just invest the maximum so we get the exact cause of the symptom identified and offered the appropriate treatment option.

For the moment, I would suggest you get a simple blood pressure measurement first and exclude properly low blood pressure first as you wait to see your neurologist. Vitamins, fruit XXXXXXX and vegetable XXXXXXX diets could be very helpful. Avoiding circumstances that do trigger dizziness could be important. If you have specific foods that do trigger, you avoid them. Dry non oily foods are advised at such moments and eating lightly could be advisable. The treatment , definitive of course depends on the course. A concerted opinion of a neurologist and an ENT specialist could be most useful.

Thanks and kind regards. In case of any specific questions, feel free asking as I shall be honored making making little contribution to make you feel better. Kind regards.

Bain LE, MD.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor